# SDR SWAA2022032876642

- Difficulty date: February 23, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737
- Aircraft serial: 34713
- Aircraft time: 53,117 hours, 31,534 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E PANEL 621HB HAS DELAMINATED AREAS ALONG L/E / FOUND DAMAGE TO GLASS FIBER PLIES TO BE OUT OF ALLOWABLE LIMITS IAW SRM 57-41-01-1A-1 PARA 4. A. (5) (A)-(B) REMOVED DAMAGED PLIES IN (1 EA) LOCATION. TAPER SANDED AND CLEANED REPAIR WITH NO CONTAMINATION NOTED; ALL IAW SRM 51-70-05-2R-6 PARA 4. A. - D.;[04] CERTIFIED CORRECTIVE ACTION 3 AND VALIDATED REPAIR PER SRM 51-70-05-2R-6;[05] VERIFIED CORRECTIVE ACTIONS 1-4  VALIDATED REPAIR PER SRM 51-70-05-2R-6;[06] FABRICATED AND INSTALLED REPAIR PLIES USING REPAIR FABRICS BMS 8-79 ST 158L LOT#1476044-1; BMS 8-79 ST 120 LOT#1482277-1 AND ADHESIVE FILM BMS 5-129 GR 05 LOT#1483751-1. ALL IAW SRM 51-70-05-2R-6 PARA 4. E.;[07] INSTALLED VACUUM BAG SYSTEM; LEAK CHECK GOOD USING VACUUM GAUGE ID: ATS2107; S/N: UNKNOWN. AND SET TO CURE. ALL IAW SRM 51-70-05-2R-6 PARA 4. F. - G.   USED HEATCON HOTBONDER ID: NCX000523; S/N: 11051262.;[08] CURED REPAIR PLIES; REMOVED VACUUM BAG; VISUALLY INSPECTED; SANDED REPAIR AND TRIMMED EDGES ALL IAW SRM 51-70-05-2R-6 PARA 4. G. - H. AND GENERAL SRM 51-70-05-2R-0 PARA 4. O (1).;[09] VERIFIED CORRECTIVE ACTIONS 6-8; FABRICATED AND INSTALLED ALUMINUM FOIL ON INNER SURFACE USING FOIL BMS 8-289 TYPE 0/250 LOT: 1474984-1 AND ADHESIVE BMS 5-128 LOT: JH1EAS6979 IAW SRM 51-70-14-2R-3 PARA 4. A. (3) SET FOIL TO CURE AND CURED FOIL USING HOTBONDER ID: NCX000526 S/N: 12051216; UNBAGGED;TRIMMED EDGES AND REFINISHED EXTERIOR OF PANEL; WORK PERFORMED IAW SRM 51-70-14-2R-3 PARAGRAPH 4.(11).(K-N).
